Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having cough, swallowing problem, pain and uneasiness in throat. Worrisome

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1752 Questions
Question
HELLO DOCTOR I AM HAVING THROAT PAIN INSTEAD OF SAYING PAIN UNEASINESS OR IRRITATION IN THE THROAT SINCE 1 WEEK WHICH IS NOT AT ALL SEVERE VERY MILD I DO GET EAR PAIN AND ITCCHINESS IN THE EAR ALONG WITH THAT LIKE ONCE OR TWICE VERY VERY LIGHT PAIN IN A DAY,MY NOSE IS GETTING BLOCKED IN THE MORNING AND EVENING.I DONT HAVE COUGH AND SWALLOING PROBLEM AND NO COLD.WHILE EATING ANY SPICY FOOD OR MASALA ITS BURNING IN THE THROAT
I HAVE TAKEN MEDICINES SINCE LAST2 DAYS BUT STILL THE PAIN IS LIKE THAT ONLY
I AM FEELING VERY SCARED
Posted Tue, 23 Oct 2012 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Ratnakar Kini 1 hour later
Hi,
I am Dr.Ratnakar Kini and I am pleased to answer your question.

You are having upper respiratory infection and a possible acid reflux disease. Sometimes severe reflux disease itself can produce all these symptoms.

The throat is connected to the nose and middle ear and that is the reason why you have symptoms involving all the three.

Do the following -

1. Steam inhalation and nasal saline drops to clear your nose

2. Decongestants to clear your nose and provide relief from the ear symptoms.

3. Drink plenty of fluids

4. Salt water gargling and tablet paracetamol for relief from throat pain.

5. Medications for acid reflux disease.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having cough, swallowing problem, pain and uneasiness in throat. Worrisome 1 hour later
I AM USING ACE PROXYVON,CEFIXIME AND DICLOXACILIN ANDNUCOPE .THE DOCTOR ASKED ME TO USE F0R 5 DAYS IT HAS BEEN 2 DAYS SINCE I STARTED,THE PROBLEM IS INCREASING DURING NIGHT AND EARLY MORNING.
I AM UNABLE TO EXPALIN TO THE DOCTORS ALSO SOME UNEASINESS IN ALL THE THREE PARTS.ITS NOT PAINING BUT ITCHINESS IN TH ETHROAT AND EAR WITH VERY VERY SLIGHT PAIN
 
 
Answered by Dr. Ratnakar Kini 20 hours later
Hi,
You are taking antibiotics, painkiller and antihistamine. Though you will find relief, you may need a decongestant and may have do the other things which I have mentioned in my earlier post.
You may also have to take medication for acid reflux for complete relief.

I hope that answers your question.
If there are no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Having cough, swallowing problem, pain and uneasiness in throat. Worrisome 3 hours later
will these have any side effects because after using them i feel nauseated and whole fasial pressure including eyes and head and wekaness i if i dont have strenght to walk in my legs i am nit anemic but i feel vey anxious and afraid of every thing
 
 
Answered by Dr. Ratnakar Kini 4 hours later
Hi,
The ace proxyvon you are taking can affect the inner lining of stomach and can cause nausea.
The acid reflux medication I have suggested will take care of it.

I hope that answers your question.

If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor